# SDR V0XD20150224061

- Difficulty date: February 17, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,155 hours, 20,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FLOOR SEAT TRACKS CORRODED IN MULTIPLE AREAS FROM FS 280.0 - 477.00.  R & R LT & RT FLOOR SEAT RAILS, PN'S SH670-32159-1 & SH670-32249-3, IAW SRM 51-41-02, AMM 53-00-49 & REO 670-53-00-013, REV J DATED 22 OCT 2014.
